| Model Number |
BF-1T150 |
| Medical Device Problem Code |
Peeled/Delaminated (1454)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was observed during the device inspection, that the bronchovideoscope exhibited forceps channel port is shaved.There were no reports of patient involvement.
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.New information added: h3, h6.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, the biopsy channel port was shaved by being rubbed by shaft of a cleaning brush.Endo therapy accessory is unlikely to touch biopsy channel port because a biopsy valve is attached to the port at procedure.Biopsy channel port may be rubbed by shaft of a cleaning brush because a biopsy valve is detached at reprocessing.A definitive root cause could not be determined.Olympus will continue to monitor field performance for this device.